# SDR SWAA090126

- Difficulty date: January 8, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 17,303 hours, 10,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT BATTERY PACK FAILED TEST.   REMOVED AND REPLACED BATTERY PACK PER MM.
